MathSciNet Relay Station
MathSciNet bibliographic data
MR2115262 14N35 (57R56)
Bryan, Jim; Pandharipande, Rahul Curves in Calabi-Yau threefolds and topological quantum field theory. Duke Math. J. 126 (2005), no. 2, 369–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement